Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Some extension of the Bessel-type orthogonal polynomials

Arvesu, J; Alvarez-Nodarse, R; Marcellan, F; Kwon, Kil Hyunresearcher, INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, v.7, no.3-4, pp.191 - 214, 1998

2
Generalized coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.253, no.2, pp.482 - 514, 2001-01

3
Orthogonality of linear combinations of two orthogonal polynomial sequences

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.137, no.1, pp.109 - 122, 2001-12

4
Generalized Delta-coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.6, pp.977 - 994, 2004-11

5
Discrete-continuous symmetrized Sobolev inner products

Bueno, MI; Kwon, Kil Hyunresearcher; Marcellan, F, ACTA APPLICANDAE MATHEMATICAE, v.82, no.3, pp.309 - 331, 2004-07

rss_1.0 rss_2.0 atom_1.0